# SDR SWAA2014101633010

- Difficulty date: September 26, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 87,787 hours, 69,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 6549509
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 TRANSMISSION FLAP ANGLE SUPPORT CRACKED.  R & R SUPPORT IAW SRM & DWG.
